# SDR DALA2022083105857

- Difficulty date: August 27, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737
- Aircraft serial: 31934
- Aircraft time: 26,034 hours, 10,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9180438) DURING INSPECTION FOUND ROW 33-37 FLOOR PROXIMITY LIGHTS INOP. REPLACED FUSES ON BATTERY PACK M1672 IAW B737 AMM 33-51. OPS CHECK GOOD.
